Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/834

Title: Nonexpanding impulsive gravitational waves with an arbitrary cosmological constant
Authors: Podolsky, J.
Griffiths, J.B.
Keywords: impulsive gravitational waves
{anti-} de Sitter space
Issue Date: 1999
Abstract: Exact solutions for nonexpanding impulsive waves in a background with nonzero cosmological constant are constructed using a 'cut and paste' method. These solutions are presented using a unified approach which covers the cases of de Sitter, anti-de Sitter and Minkowski backgrounds. The metrics are presented in continuous and distributional forms, both of which are conformal to the corresponding metrics for impulsive pp-waves, and for which the limit as Lambda-->0 can be made explicitly.
Description: This is a pre-print. The definitive version: PODOLSKY, J. and GRIFFITHS, J.B., 1999. Nonexpanding impulsive gravitational waves with an arbitrary cosmological constant. Physics Letters A, 261(1-2), pp.1-4, is available at: http://www.sciencedirect.com/science/journal/03759601.
URI: https://dspace.lboro.ac.uk/2134/834
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
99-28.pdf94.99 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.